# SDR QXEA9800230

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE BRACKETS THAT RETAIN LEFT HAND MAIN LANDING GEAR GRAVEL GUARD ARE SEVERLY CHAFED.  INSTALLED BRACKETS IAW DHC-8 SRM 51-40-00. INSTALLED CAM LOC RECEPTICALS IAW DHC-8 SRM 51-40-00.
